MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP431-01; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP431-01; ADMINISTRATION SET
Catalog Number 12000-000-0027-00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: "at the patient end of the set fluid would be seen to leak out.Patient involvement: no.Death/serious injury: no.Human harm: no".
 
Additional Manufacturer Narrative
(b)(4).Q core medical ltd (manufacturer) is submitting the report on behalf of icu medical.Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: "at the patient end of the set fluid would be seen to leak out.".

Brand Name
AP431-01
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6221460
Report Number3010293992-2016-00313
Device Sequence Number408094
Product Code FPA
UDI-Device Identifier17290109150519
UDI-Public17290109150519
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Biomedical Engineer
Device Catalogue Number12000-000-0027-00
Device Lot Number16385-01
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/08/2016
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1